# SDR UIEA2020091872014

- Difficulty date: September 14, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,218 hours, 18,200 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI IN.  APU STARTED W/ NO FAULTS OR DEFECTS NOTED, IAW AMM 49-00-00.
